Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Andrea Agazzi, Assisant Research Professor

Andrea Agazzi
Contact Info:
Office Location:  
Email Address: send me a message
Web Page:  https://services.math.duke.edu/~agazzi/index.html

Teaching (Spring 2019):

  • MATH 545.01, STOCHASTIC CALCULUS Synopsis
    Physics 259, TuTh 03:05 PM-04:20 PM
Education:

Ph.D.University of Geneva2017
Recent Publications

  1. Agazzi, A; Dembo, A; Eckmann, JP, On the Geometry of Chemical Reaction Networks: Lyapunov Function and Large Deviations, Journal of Statistical Physics, vol. 172 no. 2 (July, 2018), pp. 321-352 [doi]  [abs]
  2. Agazzi, A; Dembo, A; Eckmann, JP, Large deviations theory for markov jump models of chemical reaction networks, The Annals of Applied Probability, vol. 28 no. 3 (June, 2018), pp. 1821-1855 [doi]  [abs]
  3. Agazzi, A; Eckmann, JP; Graf, GM, The Colored Hofstadter Butterfly for the Honeycomb Lattice, Journal of Statistical Physics, vol. 156 no. 3 (January, 2014), pp. 417-426 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320